MAUDE Adverse Event Report: TELEFLEX INCORPORATED MANTA; DEVICE, HEMOSTASIS, VASCULAR

TELEFLEX INCORPORATED MANTA; DEVICE, HEMOSTASIS, VASCULAR
Model Number IPN923493
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
At the end of a transcatheter aortic valve replacement with edwards 23 mm s3 ultra via percutaneous right transfemoral approach.The cardiologist assisted by the cath lab tech was attaching the manta to the sheath, the manta clicked in place, and blood sprayed from the connection site onto the tech, ehs [(environmental, health, and safety)] protocols followed.The cardiologist was able to deploy the collagen and seal with no harm to the patient.

Brand Name
MANTA
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key24245768
Report Number24245768
Device Sequence Number15540282
Product Code MGB
UDI-Device Identifier10841156109929
UDI-Public(01)10841156109929
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN923493
Device Catalogue Number2115
Device Lot Number73A2500358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown
Date Report Sent to FDA01/20/2026